Further inequalities for the numerical radius of Hilbert space operators

Sara Tafazoli, Hamid Reza Moradi, Shigeru Furuichi, Panackal Harikrishnan

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

In this article, we present some new inequalities for numerical radius of Hilbert space operators via convex functions. Our results generalize and improve earlier results by El-Haddad and Kittaneh. Among several results, we show that if A ∈ B (H) and r ≥ 2, then where w(·) and ||·|| denote the numerical radius and usual operator norm, respectively.

Original languageEnglish
Pages (from-to)955-967
Number of pages13
JournalJournal of Mathematical Inequalities
Volume13
Issue number4
DOIs
Publication statusPublished - 01-01-2019

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint

Dive into the research topics of 'Further inequalities for the numerical radius of Hilbert space operators'. Together they form a unique fingerprint.

Cite this